MAUDE Adverse Event Report: MAKO SURGICAL CORP. HIP END EFFECTOR, VARIABLE ANGLE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAKO SURGICAL CORP. HIP END EFFECTOR, VARIABLE ANGLE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 206967
Medical Device Problem Codes Failure to Calibrate (2440); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Hip ee is part of a recall.Case type / application: tha.
 
Additional Manufacturer Narrative
Reported issue ¿ hip ee is part of a recall.Case type / application: (b)(4).Product inspection ¿ the failure is confirmed as it is under the scope of nc hip end effectors (p/n 206967) failed characterization values.Also the serial number (b)(6) lies in the medical device recall list.Product history review - review of the device history records indicate 46 devices were manufactured under p/n 206967 lot 19330219 and 39 were accepted (including (b)(6) into final stock on 26 mar 2020.Review of qt revealed the reason for rejection was not related to the failure in this investigation.Complaint history review ¿ a review of complaints in catsweb and trackwise related to p/n 206967 lot 19330219 shows 00 additional complaints related to the failure in this investigation.Nc/capa history review - a review of stryker¿s nc/capa database indicated there have been an nc and capa associated with the product and failure mode reported in this event.Conclusion ¿ the event was confirmed because the serial number (b)(6) lies in the medical device recall list corresponding to nc.If additional information is received, then the complaint will be reopened.Per preventive maintenance is where an action occurs that identifies device deterioration which may compromise function.Under pm conditions no patient was involved, and no actual or potential patient harm existed for the alleged event.No additional investigation or specific actions are required.
 
Event or Problem Description
Hip ee is part of a recall.Case type / application: (b)(4).

Brand Name
HIP END EFFECTOR, VARIABLE ANGLE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key11012675
Report Number3005985723-2020-00389
Device Sequence Number11902860
Product Code OLO
UDI-Device Identifier00848486022167
UDI-Public00848486022167
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number206967
Device Catalogue Number206967
Device Lot Number1905387
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/03/2020
Supplement Date Received by Manufacturer02/08/2021
Initial Report FDA Received Date12/15/2020
Supplement Report FDA Received Date03/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2745-2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;